Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Headache, painful to shift positions. Taken antibiotics for kidney infection. Cause?

I have a painful throbbing headache;it s painful to sit up, to shift positions, to walk, etc. I was just in the ER yesterday for a kidney infection . Right kidney is inflamed, thought it was appendix. Just before I left is when the headache started. I noticed later on that the back of my neck at the base of my skull was super sore, as well as the sides. Im not sure what could be causing this, I did get an antibiotic dose through an Iv yesterday. I don t think the Iv was all the way in the vein .. Don t know if that could be the cause. I have been sick & running a fever the last 3 days. My boyfriend complained about a headache & a tender neck also.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM !

Bad headaches can be associated with infections.

Fever , headache , nech pain all indicate a serious infection.

Do you have nausea, vomitting?

Is there any rash?

I would suggest to go to the ER and get admitted. a thorough evaluation for a spreading infection is needed. complete CBC, Xray chest, urine culture, USG KUB or a CT scan abdomen ,pelvis may be done.

IV antibiotics are must.

Keep a watch on urine output and drowsiness.

Take care and please keep me informed of your progress.

Good Luck !

I hope to have answered your query satisfactorily.

May I request for your rating and review of this answer before you accept the answer and close the query (if there are no more follow up questions)?

Thank you !

Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor